# SDR 2025FA0000647

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 9,144 hours, 25,211 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Vartoms
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VARTOMS SYSTEM KICKED INTO MANUAL MODE AS ENGINES COULDN'T HOLD TORQUE MATCHING AT THE SPECIFIC POWER SETTING.  SYSTEM WAS TROUBLESHOT AND FOUND TO BE WITHIN ALL PARAMETERS.  NO DEFECTS NOTED DURING TEST FLIGHTS.
